Advertisement

Results in Mathematics

, 74:63 | Cite as

Existence and Smoothness of the Density for the Stochastic Continuity Equation

  • David A. C. Mollinedo
  • Christian Olivera
  • Ciprian A. TudorEmail author
Article
  • 33 Downloads

Abstract

We consider the stochastic continuity equation driven by Brownian motion. We use the techniques of the Malliavin calculus to show that the law of the solution has a density with respect to the Lebesgue measure. We also prove that the density is Hölder continuous and satisfies some Gaussian-type estimates.

Keywords

Continuity equation Brownian motion Malliavin calculus method of characteristics existence and estimates of the density 

Mathematics Subject Classification

Primary 60F05 Secondary 60H05 91G70 

Notes

Acknowledgements

C. Olivera and C. Tudor acknowledge partial support from the CNRS-FAPESP Grant 267378. C. Olivera is partially supported by FAPESP by the Grants 2017/17670-0 and 2015/07278-0.

References

  1. 1.
    Beck, L., Flandoli, F., Gubinelli, M., Maurelli, M.: Stochastic ODEs and stochastic linear PDEs with critical drift: regularity, duality and uniqueness (2014). Preprint available on arXiv:1401.1530
  2. 2.
    Bally, V., Caramellino, L.: Riesz transform and integration by parts formulas for random variables. Stoch. Process. Appl. 121, 1332–1355 (2011)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bouleau, N., Hirsch, F.: Propriété d’absolute continuité dans les espaces de Dirichlet et applications aux équations différentielles stochastiques. Sémin. Probab. XX. Lect. Notes Math. 1204, 131–161 (1986)CrossRefGoogle Scholar
  4. 4.
    Chow, P.L.: Stochastic Partial Differential Equations. Chapman Hall/CRC, London (2007)zbMATHGoogle Scholar
  5. 5.
    Dafermos, C.M.: Hyperbolic Conservation Laws in Continuum Physics, Grundlehren der Mathematischen Wissenschaften, vol. 325, 3rd edn. Springer, Berlin (2010)CrossRefGoogle Scholar
  6. 6.
    Fedrizzi, E., Flandoli, F.: Noise prevents singularities in linear transport equations. J. Funct. Anal. 264, 1329–1354 (2013)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Gess, B., Smith, S.: Stochastic continuity equations with conservative noise (2017). arXiv:1710.04906
  8. 8.
    Kunita, H.: Stochastic Flows and Stochastic Differential Equations. Cambridge University Press, Cambridge (1990)zbMATHGoogle Scholar
  9. 9.
    Kunita, H.: First order stochastic partial differential equations. In: Stochastic Analysis, vol. 32, pp. 249–269. Katata Kyoto, North-Holland Mathematics Library (1984)Google Scholar
  10. 10.
    Lions, P.I.: Mathematical Topics in Fluid Dynamics, vol. I: Incompressible Models. Oxford Lecture Series in Mathematics and Its Applications, p. 3. Oxford University Press, Oxford (1996)Google Scholar
  11. 11.
    Lions, P.I.: Mathematical Topics in Fluid Dynamics, Vol. II: Compressible Models. Oxford Lecture Series in Mathematics and Its Applications, p. 10. Oxford University Press, Oxford (1996)Google Scholar
  12. 12.
    Mollinedo, D.A.C., Olivera, C.: Stochastic continuity equation with non-smooth velocity. Ann. Mat. Pura. Appl. 196, 1669–1684 (2017)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Neves, W., Olivera, C.: Wellposedness for stochastic continuity equations with Ladyzhenskaya–Prodi–Serrin condition, NoDEA. Nonlinear Differ. Equ. Appl. 22, 1–16 (2015)CrossRefGoogle Scholar
  14. 14.
    Nourdin, I., Viens, F.: Density formula and concentration inequalities with Malliavin calculus. Electron. J. Probab. 14, 2287–2309 (2009)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Nualart, D.: Malliavin Calculus and Related Topics, 2nd edn. Springer, New York (2006)zbMATHGoogle Scholar
  16. 16.
    Olivera, C., Tudor, C.A.: The density of the solution to the stochastic transport equation with fractional noise. J. Math. Anal. Appl. 431(1), 57–72 (2015)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Sanz-Solé, M.: Malliavin Calculus, With Applications to Stochastic Partial Differential Equations, Fundamental Sciences. EPFL Press, Lausanne (2005)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • David A. C. Mollinedo
    • 1
  • Christian Olivera
    • 2
  • Ciprian A. Tudor
    • 3
    • 4
    Email author
  1. 1.Universidade Tecnológica Federal do ParanaCuritibaBrazil
  2. 2.Departamento de MatemáticaUniversidade Estadual de Campinas CampinasBrazil
  3. 3.UFR MathématiquesUniversité de Lille 1LilleFrance
  4. 4.ISMMARomanian AcademyBucharestRomania

Personalised recommendations